You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
An Error-Bounded Algorithm for Normal Probabilities of Rectangular Regions
Robert Bohrer and Mark J. Schervish
Vol. 23, No. 3 (Aug., 1981), pp. 297-300
Published by: Taylor & Francis, Ltd. on behalf of American Statistical Association and American Society for Quality
Stable URL: http://www.jstor.org/stable/1267794
Page Count: 4
Preview not available
Explanation and examples are given to show how Milton's (1972) multivariate normal algorithm can give errors exceeding its supposed error bound. Theory is worked out to give a true bound on the error in calculating probabilities of rectangular regions. The resulting algorithms are tested for time and accuracy, and they are made available to potential users.
Technometrics © 1981 American Statistical Association